# SDR FDEA202507211279

- Difficulty date: July 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BAY RT TUNNEL AREA LONGERON SPLICE FOUND CRACKED BETWEEN BS 5-113 - 1541 L35R.  LONGERON 35 RT REMOVED & REPLACED WITH   FABRICATED SPLICE IAW SRM 51-33-01-0G. SPLICE FABRICATED IAW DRAWING A5A7114 REVISION J.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
